# SDR HALA96129

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 21 - FOUND EMERGENCY FLOOR LIGHTS, CABIN C, RIGHT SIDE CAME ON DURING FLIGHT.  REPLACED THR NR 1 CONTROL MODULE AND THE OPERATIONAL CEHCK WAS OK.  (M)
